# SDR USAA920081666

- Difficulty date: September 3, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 47,895 hours, 32,023 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Component: Spoiler
- Component part number: 65C2525121SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 0 SPOILER DELAMINATED ON UPPER SURFACE.  REPLACED LT WING NR 0  SPOILER IAW AMM27-62-91. (K)
